# SDR SWAA2023030695248

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP-SILL RBL 54 BS 951; RBL 53 BS 947+18; RBL 56 BS 967+3; RBL 57 BS 967+7; RBL 53 BS 967+8.5; RBL 53 BS 967+10.<[01] VERIFIED APPLICABILITY OF SRM CH 53-70-15-1A-1 FOR ALLOWABLE DAMAGE TO LOWER MAIN SILL INNER CHORD. REMOVED CORROSION ON MOPSILL AND FOUND TO BE OUT OF LIMITS WITH A MAX MATERIAL LOSS OF .015. USING TOOL ID# ATS1225 NSN CAL. DATE 08/22 DUE 08/23. PART TO BE REPLACED ON INTERIOR 5064 TTG8Q00HFMU5.;[02] VERIFIED CORRECTIVE ACTION #1;[03] MOP-SILL IS BEING REPLACED ON TTG8Q00HFMU5.;[04] VERIFIED CORRECTIVE ACTION ITEM 3.
